# SDR BJNA951201

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FORWARD BATTERY PACK LOW.  REMOVED AND REPLACED FORWARD EMERGENCY EXIT LIGHT BATTERY PACK PER BMM 33-51-51.  OPS CHECK GOOD AT THIS STATION.  (M)
